Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms Katia

Posted by Barbara Cat on April 20, 2003, at 17:43:05

In reply to Re: zoloft withdrawal symptoms Barbara Cat, posted by Katia on April 20, 2003, at 17:04:38

Hi Katia,
Neurontin should help if it works for you. Some people don't get any response and for some it works great. I gave my stash to my husband and he's getting good results for general anxiety relief. I was on it for a while hoping to ease fibromyalgia pain. It didn't work for that but it did smooth things out in general. I'm Bipolar II, didn't know it, and was desperately in need of any mood stabilizer at that point and it helped.

At first it gave me a lovely fuzzy warm calmness but that response didn't last long and before too long I didn't see the need to take yet another med. But it is an anticonvulsant and helps to stabilize the jaggy electric shock sideways swoopies thing. You're so right. Those who have not experienced this very odd sensation have no idea what we're talking about. Neurontin seems to work best at high doses so you'll have to titrate from 900mg/day up to about 2700mg/day and then back down when you're zoloft symptoms are under control. By the time it starts pooping out as it may for you, you'll be past the worst of the zoloft withdrawal.

Definitely increase magnesium/calcium/zinc, B complex and Vit C, along with a good multivitamin and tons of water. Also try milk thisle herb for getting your liver healthy again. Make sure you're digestion/elimination is working well (probably the most important and overlooked element in any health issue) and if not visit a health food store and ask for advice. Serotonin isn't just in the brain but is a big player in the digestive system. Cutting it off tends to throw the whole body out of whack. Keeping your body extra healthy is crucial because it's under great stress at this time and your immune system can get compromised. Isn't depression fun?

Something to consider is augmenting any antidepressant with some kind of mood stabilizer as a general practice. Maybe neurontin will do the trick for you with whatever else you try. It's such a crap shoot, isn't it, to get the right med combo. Good luck. - BarbaraCat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara Cat thread:5582
URL: http://www.dr-bob.org/babble/20030417/msgs/220934.html